MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated total bilirubin on the architect c4000 processing module for one patient.The following results were provided (reference range, total bilirubin, 0.20 to 1.20 mg/dl): on (b)(6) 2024, sid (b)(6), initial total bilirubin result= 26.36 mg/dl; repeat result= 0.37 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Complete entry for section a1 - patient identifier: (b)(6), complete entry for section e1 - phone number: (b)(6).This issue was previously reported under mdr number 3002809144-2025-00005 under a different suspect device.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated total bilirubin on the architect c4000 processing module for one patient.The following results were provided (reference range, total bilirubin, 0.20 to 1.20 mg/dl): (b)(6) 2024, sid (b)(6) , initial total bilirubin result= 26.36 mg/dl; repeat result= 0.37 mg/dl there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) reviewed the instrument log and observed the instrument had been stopped before pausing preventing complete washing of the cuvettes and causing potential cuvette drying tip damage.The fsr replaced the cuvette drying tip which resolved the issue.Return testing was not completed as returns were not available.The instrument service history review revealed no additional tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending of the architect system did not identify any trends associated with the complaint issue.A review of tracking and trending for the cuvette drying tip did not identify any trends.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect c4000 processing module, serial number (b)(6) or the cuvette drying tip was identified.

Brand Name
ARCHITECT C4000
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21178215
Report Number3016438761-2025-00037
Device Sequence Number20966912
Product Code JJE
UDI-Device Identifier00380740003746
UDI-Public(01)00380740003746
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC TOTAL BILI (2750T), 06L45-22, 65824UQ02; CC TOTAL BILI (2750T), 06L45-22, 65824UQ02; CUVETTE DRYING TIP, 09D51-01, UNKNOWN
Patient SexUnknown